# SDR AALA202409308636

- Difficulty date: September 28, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N947NN
- Make and model: Boeing 737823
- Aircraft serial: 31190
- Aircraft time: 31,292 hours, 12,867 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AISLE FLOOR BETWEEN ROWS 1-2 MAKING CRACKLE POP SOUND WHEN STEPPED ONE. MAINTENANCE REPLACED FLOOR PANEL AT ROW 1AB (231AF) IAW AMM 53-21-00.
